Announcement

Collapse
No announcement yet.

Lexapro...I'm feeling tweaked out!

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • born2swim
    replied
    I felt like that with my first dose of Topamax... the subsequent doses didn't do that though. I'd say that lasted me a good 16 hours...

    I hope you calm down enough to sleep tonight!

    Leave a comment:


  • A.J.
    replied
    I was on Lexapro for 5-6 years and now I've switched to Cymbalta (for many reasons, would take pages to explain). The main reason I think is because the death of my brother has caused such great depression, and I believe the switch to Cymbalta was a fantastic decision. When I was on Lexapro, my mood was kinda flat all the time...you know, like a straight line, instead of having the highs and lows. So I suppose my point is, if anyone is taking Lexapro and having problems, I'd strongly recommend Cymbalta, especially if you're dealing with heavy depression like I am. Hope this helps.

    Leave a comment:


  • Moonheart
    replied
    BTW, the older anti-depressants don't do that. They are tricyclics, not SSRI's so they actually work well, but people of the 21st Century didn't like the side effects of weight gain and drowsiness, so drug companies came up with SSRI's and suppressed the early studies that came out of their own research groups that showed the damage they cause. All of this is public knowledge now because it's been so many years since the studies have been done they can't suppress it anymore.

    Leave a comment:


  • Moonheart
    replied
    Originally posted by kalistys
    I've been on lexapro for two weeks (really low dose, I'm super senstitive, only 2.5mg, but i'm going up to 5 next week) and it's raised my blood pressure a bit and made my insomnia worse - but hopefully that will go away in time, especially once I get up to a therapeutic dose. I also had some major twitches and trembling the first few days I took it, which was weird.
    You're trembling because you don't need more Seratonin, you have enough. These are reputed to be helping you get MORE Seratonin so that they keep what you have and don't let you rid it from your body. Well, what if you already have plenty? And produce plenty? What people don't realize is that these are Seratonin reuptake inhibitors which means you end up not ridding yourself of Seratonin and eventually you reach a poisonous level of it. This is what they call the "therapeudic level". Unfortunately you have really just reached Seratonin Syndrome. Please look it up on Google and see what you can find. It's not healthy and is very dangerous. That's probably all I'll be allowed to say on any forum about it, but anyone on SSRI's needs to be very careful about taking them and do plenty of research, not just what the drug companies and doctor's tell you.
    My husband turned into a monster on them and tried to kill me and beat me daily, forced me to kneel in front of him while he screamed at me for hours, held my baby away from me and locked me and my boys out of the house and wouldn't let me nurse her, bear slapped me, backed the car up with my daughter in her car seat out the door as an infant, and much more I won't go on, but it all went away after he detoxed from the drugs about six months later. Please be careful what you put in your body.

    Leave a comment:


  • ngazerro
    replied
    I have been on lexapro for about three weeks. It has been great with no side effects. I am only on 10mg, but it really helps my Fibrofog. This is the first anti depressants I have ever tried. It seems to do well for me.:woohoo:

    Leave a comment:


  • tigger_gal
    replied

    Leave a comment:


  • blueeyes46
    replied
    Zoloft

    My GP put me on Zoloft about 3 months ago and I was really having a lot more flares than normal. I stoppd taking it 2 weeks ago and my flares seem less mild. Am wondering if the Zoloft made my IC worse? Anyone have any thoughts or comments on this?


    Thanks!

    Leave a comment:


  • Lenee
    replied
    I was just switched from Cymbalta to Lexapro today so I am really curious to see how the new side effects are going to be. The Cymbalta at the dose my Dr recommended(60 mg) which took me almost 6 weeks to get from 20 mg gave me horrid headaches and raised my BP drastically. Anyone get headaches from Lexapro? I am really worried about the tweaked out feeling Yvette is talking about, my DR recommended taking it at bed time (which concerns me a little because the Cymbalta gave me insomnia bad) I have a fast paced job and being tweaked out is not good. I do have a script for Ambien if I need it to at least get some sleep but I hate taking all these meds. Yvette, I thought I saw a post that you were going to try Cymbalta too did you have to switch from that to Lexapro? If so, do you think the Lexapro had the same side effects as Cymbalta for you? I am just so hoping to find something that helps with pain too.

    Leave a comment:


  • kari1980
    replied
    For some reason I can not take any anti depressents. I was on Lexapro a few months ago and I just totally space out when I'm on that stuff for some reason. It really knocks me out, I couldn't get out of bed for two days! The doctor tried me on another one and I reacted the same way. So, I decided just not to take anything, unfortunately, cause I could really use it right now with so much going on. I think it's just me and my body, but I can't take depressents. I didn't notice a difference in my mood either, but I probably didn't give it long enough, only a few weeks. Good luck with it though, I hope it does help you.

    Kari

    Leave a comment:


  • Allies40
    replied
    I'm on lexapro too

    I started on Lexapro(10mg) 2 weeks ago and haven't noticed any differences yet either for my depression(because of the IC) or my IC symptoms. I have noticed a little decrease in frequecy but not in my pain. It does make me a little sleepy but not enough to make me sleep more.

    Leave a comment:


  • stac7_8
    replied
    Yvette-

    Hey there I have been on Lexapro for a few months now about 6 or more I think. I havn't had that problem with it at all. It has helped me with my drepression/mood swings. I do know that a friend of mine and her mom were both on Lexapro and they did fine with it until they went off of it. They both tried to go cold turkey and had major issues. Hearing voices and all. So I'm just careful with that part of it u know.

    I hope it gets better for you take care.

    Leave a comment:


  • yvette
    replied
    Thanks Christine...I'm feeling a bit better today....altho my gut is still giving me pain and grief...instead of buzzzing my brain is in a huge fog....

    The nurse did call back and agreed I should stop, and we'll have to come up with something else....there's always something interesting going with IC and all it brings

    Leave a comment:


  • GriffsMommy
    replied
    My gyn put me on a low dose of an antidepressant to try to help with my stress that leads to flares. For the life of me I can't remember the name of it right now. It made me feel really really weird when I first started it. I felt like I was high or something. I really didn't care for the feeling but I kept on taking it and it went away after a couple of days.

    I know it wasn't Lexapro, my step daughter is on that and she never mentioned any side effects but that doesn't mean she didn't have any. The low dose antidepressant that I was on though did nothing to help my IC so when I went to my uro I asked for the Elavil and that's what he gave me. All that did was make me tired as all get out at first it doesn't make me feel all jittery like you're describing. I do get this weird feeling in the late afternoon and evening if I move my head too fast like I'm in a fog or something, very strange and never lasts long. I dunno, hope the rambling helped, lol

    Leave a comment:


  • yvette
    started a topic Lexapro...I'm feeling tweaked out!

    Lexapro...I'm feeling tweaked out!

    OK...so I've been given Lexapro to help me with my IBS-D and anxiety that goes with it. (Consequently it will help my IC, b/c when my bowels are a mess my IC is unhappy)

    Ive taken Celexa in the past with no problems....So I only took ONE 5mg dose this morning and I'm all geeked out. My belly is flippin' mess---and I was just about stable after 2 years of IBS-Diarrhea hell. All in one day....so again, my belly is a mess, I have a SPLITTING HEADACHE, I feel wicked, wicked jittery...not angry or upset tho.....but I can't keep still and feel like my brain is buzzzzzzzing.....

    I did call the RN who prescribed....I hope I don't sound like a nutcase on the message I left....I'm pretty sure i was going 100 mph....oh geeez. I'm surprised that I feel this way....It just seems too severe for just one dose I took at 9:30 ths morning....

    Has anyone had a weird reaction to their meds (Lexapro or others) like this???
Working...
X